CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Hausman-D-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2004 | 1999
Number of items: 2.

2004

Hausman, Daniel M. and Woodward, James (2004) Modularity and the Causal Markov Condition: A Restatement. British Journal for the Philisophy of Science, 55 (1). pp. 147-161. ISSN 0007-0882. https://resolver.caltech.edu/CaltechAUTHORS:20111013-133003852

1999

Hausman, Daniel M. and Woodward, James (1999) Independence, invariance and the causal Markov condition. British Journal for the Philosophy of Science, 50 (4). pp. 521-583. ISSN 0007-0882. https://resolver.caltech.edu/CaltechAUTHORS:20111220-105125327

This list was generated on Mon Jun 1 12:35:33 2020 PDT.